TITLE

Intravitreal bevacizumab for parafoveal telangiectasia-associated choroidal neovascular membrane

AUTHOR(S)
Shanmugam, Mahesh P.; Mythri, H. M.; Shetty, Nitin S.
PUB. DATE
November 2007
SOURCE
Indian Journal of Ophthalmology;Nov2007, Vol. 55 Issue 6, p490
SOURCE TYPE
Academic Journal
DOC. TYPE
case study
ABSTRACT
No abstract available.
ACCESSION #
27260125

 

Related Articles

  • Intravitreal bevacizumab in choroidal neovascularization associated with Best's vitelliform dystrophy. Mandal, Subrata; Sinha, Subijay; Venkatesh, Pradeep; Vashisht, Nagender // Indian Journal of Ophthalmology;May2011, Vol. 59 Issue 3, p262 

    A letter to the editor is presented in response to an article about intravitreal bevacizumab in choroidal neovascularization.

  • Toksoplazma Koryoretinitine Ä°kincil Koroidal Neovasküler Membran Olgusunda Ä°ntravitreal Bevacizumab Enjeksiyon Tedavisi. Güngör, Sirel Gür; Akkoyun, İmren; Şingar, Evin; Yılmaz, Gürsel // Turkish Journal of Ophthalmology / Turk Oftalmoloji Dergisi;5/1/2014, Vol. 44 Issue 3, p237 

    A 57-year-old male patient presenting with visual loss in the left eye was diagnosed as choroidal neovascular membrane secondary to inactive toxoplasmosis retinochoroiditis scar. He underwent intravitreal bevacizumab injection as primary therapy. The choroidal neovascular membrane regressed...

  • Bevacizumab/ranibizumab.  // Reactions Weekly;5/22/2010, Issue 1302, p13 

    The article presents the case of four elderly patients who developed ocular hypertension following intravitreal injections of bevacizumab or rabinizumab for choroidal neovascular membrane (CNVM) secondary to age-related macular degeneration (AMD)

  • Intravitreal bevacizumab for subfoveal choroidal neovascularization complicating active central serous chorioretinopathy. Mandal, Subrata; Sinha, Subijay; Abbas, Zahir; Venkatesh, Pradeep // Indian Journal of Ophthalmology;Jul2011, Vol. 59 Issue 4, p338 

    A letter to the editor is presented which discusses the efficacy of intravitreal bevacizumab in treating central serous chorioretinopathy complicated with subfoveal choroidal neovascularization.

  • Bevacizumab.  // Reactions Weekly;7/14/2007, Issue 1160, p11 

    The article describes the case of a 74-year-old man who developed a retinal pigment epithelial tear following his second intravitreal bevacizumab injection. He received bevacizumab after pneumatic displacement of subretinal blood. He also underwent macular translocation with 360° retinotomy...

  • Choroidal neovascularization secondary to choroidal nevus simulating an inflammatory lesion. Tuncer, Samuray; Tugal-Tutkun, Ilknur // Indian Journal of Ophthalmology;Jun2013, Vol. 61 Issue 6, p305 

    Choroidal nevi are the most common benign pigmented lesions of the fundus. Choroidal neovascularization is a rare complication of choroidal nevi. We report herein a young patient managed successfully with intravitreal bevacizumab injections for juxtapapillary choroidal neovascularization...

  • Intravitreal triamcinolone and bevacizumab combination therapy for refractory choroidal neovascularization with retinal angiomatous proliferation. Bakri, S J; Ekdawi, N S // Eye;Jul2008, Vol. 22 Issue 7, p978 

    This letter discusses the administration of the medications triamcinolone and bevacizumab intravitreally on a combination therapy designed to treat Refractory choroidal neovascularization occurring concurrent with retinal angiomatous proliferation.

  • Intravitreal bevacizumab for treatment of choroidal neovascularization secondary to angioid streaks. Apte, R. S. // Eye;May2008, Vol. 22 Issue 5, p734 

    A letter to the editor is presented in response to the article "Intravitreal bevacizumab for treatment of choroidal neovascularization secondary to angioid streaks," by R. S. Apte in the March 14, 2008 issue.

  • Bevacizumab.  // Reactions Weekly;9/11/2010, Issue 1318, p13 

    The article describes the cases of five elderly patients who developed corneal disorders following intravitreal injection of bevacizumab for age-related choroidal neovascularization.

  • Bevacizumab.  // Reactions Weekly;2/27/2010, Issue 1290, p13 

    The article describes the cases of two women and a man who developed endophthalmitis after receiving intravitreal bevacizumab for choroidal neovascularization or diabetic retinopathy.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics